# SDR CA090304006

- Difficulty date: March 3, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 12,931 hours
- Engine: Lyc O320E2D
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Part time: 13,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT CRACK FOUND ON 50HR INSP. CRACK WAS FOUND IN THE LOWER LT CLUSTER PERPENDICULAR TO THE WELD RUNNING A TOTAL OF .7500" ALONG THE VERTICAL TUBE.
